# SDR AWXA0000223

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 53,991 hours, 44,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SHEAR TIE CRACKED AT STA 787 BETWEEN STR 25R AND 27R.  REMOVED DAMAGED AREA, FABRICATED SHEAR TIE AND RADIUS BLOCKS FROM (7075T6X.071 QQA 250/13) AND INSTALLED FABRICATED PARTS IAW 737 SRM 53-10-4.
